MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3D; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3D; ABSORBABLE MESH
Model Number 100042-06
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, patient did not heal and presented with exposed implant on the right breast post breast augmentation with implant of galaflex 3d mesh.Based on the information provided, no conclusions can be made as to the degree to which the device used in the procedure may have caused or contributed to the postoperative complication.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.".
 
Event or Problem Description
As reported, patient underwent bilateral breast augmentation with implant of galaflex 3d mesh on (b)(6) 2025.At the 4 week follow up appointment the patient presented with exposed implant on the right breast post implant.It was reported that it did not heal, and no issue was found on the left breast post implant.Surgeon planned to remove the implant on (b)(6) 2025 and to replace with new implant once the healed.No further information has been provided on whether the implant was removed.

Brand Name
GALAFLEX 3D
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21644280
Report Number1213643-2025-00207
Device Sequence Number7625150
Product Code OOD
UDI-Device Identifier00810054980315
UDI-Public(01)00810054980315
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100042-06
Device Catalogue NumberSH3D06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale